Skip to main content
Product pack shot of Children's ZYRTEC® Dye-Free Grape Allergy Relief Syrup
USE ONLY AS DIRECTED

Children’s ZYRTEC® Allergy Relief Syrup with Cetirizine HCl

Bubble Gum
Grape
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getAggregateRating, 24.71ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;

Product Overview

This liquid allergy medicine helps relieve kids’ indoor and outdoor allergy symptoms for a full 24 hours. Each 5 mL of this allergy syrup contains 5 mg of cetirizine HCl antihistamine to help treat allergy symptoms such as runny nose, sneezing, and itchy nose and throat. Available in both grape or bubble gum flavors, Children’s Zyrtec® Syrup is suitable for children and toddlers ages 2 years and up.

  • Available in 4 fl oz & 8 fl oz sizes
  • Dye-Free, Sugar-Free, Free of High Fructose Corn Syrup, Alcohol, and Parabens
  • Works strong on day 1, stronger on day 2 for children’s allergies

Directions

Use only with enclosed dosing cup

mL = milliliter

Use only with enclosed dosing cup

mL = milliliter


Other information

Store between 20° to 25°C (68° to 77°F).

Store between 20° to 25°C (68° to 77°F). Avoid high humidity.

Do not use if blister unit is torn or broken

Questions? call 1-800-343-7805 (toll-free) or 215-273-8755 (collect)

Adults and children 6 years and over:
5 mL or 10 mL once daily depending upon severity of symptoms; do not take more than 10 mL in 24 hours.

Adults 65 years and over:
5 mL once daily; do not take more than 5 mL in 24 hours.

Children 2 to under 6 years of age:
2.5 mL once daily. If needed, dose can be increased to a maximum of 5 mL once daily or 2.5 mL every 12 hours. Do not give more than 5 mL in 24 hours.

Children under 2 years of age:
Ask a doctor

Consumers with liver or kidney disease:
Ask a doctor

Ingredients

Having allergies can be frustrating at times, whether they’re making your eyes itch, your nose run, or a combination of the two. So, it’s a relief to know that antihistamines can help relieve your symptoms.

Cetirizine Chemical Formula

Active Ingredient

Cetirizine HCl 5 mg (in each 5 mL)
Purpose: 
Antihistamine

When you have an allergic reaction, your immune system produces chemicals known as histamines to fight the allergen, and these are what cause your symptoms. Cetirizine helps relieve these symptoms by blocking the effects of histamines, so your symptoms don’t develop.

SEE ALL ZYRTEC® INGREDIENTS

FULL LIST OF INGREDIENTS

Compare ZYRTEC®

Children’s ZYRTEC® works strong on day one, and stronger on day two for kids’ allergies.

SEE HOW ZYRTEC® MEASURES UP

  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getReviews, 35.84ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

Frequently Asked Questions

ALL FAQS

Sign Up for ZYRTEC® Emails!

Receive exclusive offers, coupons, product updates and information on your allergies so you can Zeize the Day™!